# SDR ASAA2023011214491

- Difficulty date: January 11, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 53,610 hours, 15,919 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Director
- Condition: Faulted
- Location: F/O Fd
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT F.O LOST FLIGHT DIRECTOR MAGENTA COURSE TO 1 ST FIX WITH VTK ON F.O.S CDU A COUPLE MIN. LATER. SYSTEM SELF CORRECTED AND OPS NORMAL WITHOUT INTERVENTION. GROUNDED - YES. ACCOMPLISHED FLIGHT MANAGEMENT COMPUTER BITE CK ON # 1 & # 2 FMC. NO INFLT FAULTS NOTED. SENSOR PAGE SHOW NO FAULTS OPS CK NORMAL REF B737-800 AMM 34-61-00-810-801.
